# SDR IPXA2017072719810

- Difficulty date: July 12, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, TAIL CONE INTERNAL DOUBLER HAS DEEP WEAR AT BS 2165.06 AND BETWEEN Z 45 TO Z 60.1.  REPAIRED THE TAILCONE IAW EA 011-5350-01-A6896, REV I/R, AND EO MD11-5350-64991-A.
